Jump to content
Sign in to follow this  
Zhivvy

mood thread again!!!!

Recommended Posts

IMG_5523.jpg

 

 

Saw this ouside the proshop today and it perfectly describes my mood. My putts won't go in. I don't want suck tommorow.

Share this post


Link to post
Share on other sites

  Feeling disappointed because I got bumped from the train due to the flooding in Western, Washington.  The part which sucks i

1.  Trains are 10times more comfortable than buses

2.  The bus gets in way later than the train.

Share this post


Link to post
Share on other sites

My mood , happy but feeling confused on the medication , feeling quiet odd

Share this post


Link to post
Share on other sites

My mood , happy but feeling confused on the medication , feeling quiet odd
123Love,  Have you spoken with your doctor about this?  I'm asking because your body could be telling you something is up.  I should know because about this time last year, I had massive dizziness going on which turned out to be my body warning me of an eardrum problem.

Share this post


Link to post
Share on other sites

you okay, 123?

 ifeel a bit lonely, love off for his 4th nightshift, so alone again... kids around, but just not the same. and will be all alone in bed too.frown.gif

Share this post


Link to post
Share on other sites

Cash I love that pic!!! How did it go?

 

123, maybe it's a normal side effect...but maybe you should speak to doctor about it? Hope you feel better soon.

 

My mood is ok today, enjoyed the sunny and warm day. Day off tomorrowhappy.gif

Share this post


Link to post
Share on other sites

Great mood! Trip is all booked to NYC! I am very excited, and nervous as well as I will be alone for the first couple of days before Sigma arrives, but I am meeting a friend who lives there, as well as some Zootops and Facebook friends so it will be fine. I am a worry-wart, lol.

 

That is a great pic Cash, good luck to you!!! Aww, sorry Illumination, buses suck so bad for long trips. But you will be seeing the boys in a few days and that is AWESOME!!!! Have an amazing time!

 

Hope you get your meds straightened out 123. Maybe make an appointment and tell the doctor how you are feeling. Its been a couple weeks since you got the meds and maybe your body is not reacting well to them and you need something else!

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
Sign in to follow this  

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...